# SDR GTIA2020031635099

- Difficulty date: March 16, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 20,334 hours, 9,211 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME/ODOR IN COCKPIT & CABIN ON DOWNWIND-REF TSM 05-50-00-810-831-A RAN ENGINES AT 1DIE FOUND NO FUME OR ODOR SMELL WITH AEROTRACER WITH BOTH PACKS ON. RAN APU NO TRACE OF ODOR FROM BOTH PACKS. IAW 71-00-00 AMM/21-00-00 OK FOR SERVICE.
